RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 527–528 (Mi tvp1861)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotical expansions for the maximum of sums of independent random variables

S. V. Nagaev

Novosibirsk

Abstract: Two theorems on asymptotical expansions for the maximum sum distribution of independent random variables are stated.

Full text: PDF file (160 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 514–515

Bibliographic databases:

Received: 17.02.1970

Citation: S. V. Nagaev, “Asymptotical expansions for the maximum of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 527–528; Theory Probab. Appl., 15:3 (1970), 514–515

Citation in format AMSBIB
\Bibitem{Nag70}
\by S.~V.~Nagaev
\paper Asymptotical expansions for the maximum of sums of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 527--528
\mathnet{http://mi.mathnet.ru/tvp1861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298739}
\zmath{https://zbmath.org/?q=an:0217.21002}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 514--515
\crossref{https://doi.org/10.1137/1115054}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1861
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “On the Asymptotic Behavior of Distributions of First-Passage Times, II”, Math. Notes, 75:3 (2004), 322–330  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:98
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020